# SDR CA140702004

- Difficulty date: June 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 44,667 hours
- Engine: Ge CFM567B24
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Condition: Misinstalled
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE FIRST DEPARTURE AFTER AN ENGINE DRIVEN HYDRAULIC PUMP REPLACEMENT, AFTER SELECTING GEAR UP THERE WAS AN A SYS HYDRAULIC LOW PRESSURE INDICATION WHICH LASTED APPROXIMATELY 30 SECONDS.  10 MINUTES LATER THE HYDRAULIC LOW PRESSURE INDICATION RETURNED.  THE ACFT DIVERTED.  MAINTENANCE FOUND THE CASE DRAIN QUICK DISCONNECT FITTING IMPROPERLY INSTALLED CAUSING THE PUMP TO FAIL.  THE PUMP AND QUICK DISCONNECT FITTING WERE REPLACED AND THE HYDRAULIC SYSTEM FLUSHED AND FILTERS REPLACED.
